# SDR RAIA00306159

- Difficulty date: June 7, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 16,922 hours, 17,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS CAME ON DURING TAXI.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT SWITCH.
